Fuzzy Logic with Noncommutative Conjunctions

From Mathfuzzlog
Revision as of 13:00, 2 September 2008 by Pospisil (talk | contribs) (New page: {{Paper| author=Petr Hájek| title=Fuzzy Logic with Noncommutative Conjunctions| journal=Journal of Logic and Computation| volume=13| number=4| pages=469-479| year=2003| preprint=| link=}})

(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)
Jump to: navigation, search
Authors:
Petr Hájek
Title: Fuzzy Logic with Noncommutative Conjunctions
Journal: Journal of Logic and Computation
Volume 13
Number 4
Pages: 469-479
Year: 2003